Solutions of Yule-Walker equations for singular AR processes
Article first published online: 27 JAN 2011
© 2011 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 5, pages 531–538, September 2011
How to Cite
Chen, W., Anderson, B. D.O., Deistler, M. and Filler, A. (2011), Solutions of Yule-Walker equations for singular AR processes. Journal of Time Series Analysis, 32: 531–538. doi: 10.1111/j.1467-9892.2010.00711.x
- Issue published online: 8 AUG 2011
- Article first published online: 27 JAN 2011
- First version received June 2010 Published online in Wiley Online Library: 27 January 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!